3 doctors weighed in:

Does trilafon (perphenazine) cause you weight gain?

3 doctors weighed in
Dr. J. Kirk Clopton
Psychiatry
2 doctors agree

In brief: Yes

It can both stimulate appetite and cause carbohydrate cravings.
There are other available medications that have a smaller risk of these side effects.

In brief: Yes

It can both stimulate appetite and cause carbohydrate cravings.
There are other available medications that have a smaller risk of these side effects.
Dr. J. Kirk Clopton
Dr. J. Kirk Clopton
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Potentially

Use of Trilafon mayh ^ risk of anorexia, polyphagia, increased appetited and weight gain.

In brief: Potentially

Use of Trilafon mayh ^ risk of anorexia, polyphagia, increased appetited and weight gain.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors